Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 159, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 1, 2016, 9:45 PM CDT for 4 counties in Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2016, 9:45 PM CDT (02:45 UTC)
- Expired
- Jun 1, 2016, 10:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crane County, TX, Ector County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 69 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 2.8 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 800 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1830 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
628
WUUS54 KMAF 020245
SVRMAF
TXC103-135-475-495-020345-
/O.NEW.KMAF.SV.W.0159.160602T0245Z-160602T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
945 PM CDT WED JUN 1 2016
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CRANE COUNTY IN WESTERN TEXAS...
SOUTHEASTERN WINKLER COUNTY IN WESTERN TEXAS...
SOUTHWESTERN ECTOR COUNTY IN WESTERN TEXAS...
NORTHEASTERN WARD COUNTY IN WESTERN TEXAS...
* UNTIL 1045 PM CDT
* AT 944 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONAHANS
SANDHILLS STATE PARK...OR NEAR MONAHANS...MOVING SOUTHEAST AT 15
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MONAHANS AND MONAHANS SANDHILLS STATE PARK.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 80 AND 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND .
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3154 10293 3172 10278 3159 10248 3138 10268
TIME...MOT...LOC 0244Z 303DEG 13KT 3159 10280
HAIL...1.00IN
WIND...60MPH
$$
841 follow-up statement
636
WWUS54 KMAF 020311
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1011 PM CDT WED JUN 1 2016
TXC135-475-495-020320-
/O.CAN.KMAF.SV.W.0159.000000T0000Z-160602T0345Z/
WINKLER TX-ECTOR TX-WARD TX-
1011 PM CDT WED JUN 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WINKLER...
SOUTHWESTERN ECTOR AND NORTHEASTERN WARD COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3138 10268 3144 10277 3165 10276 3165 10262
3159 10248
TIME...MOT...LOC 0310Z 298DEG 18KT 3152 10263
$$
TXC103-020345-
/O.CON.KMAF.SV.W.0159.000000T0000Z-160602T0345Z/
CRANE TX-
1011 PM CDT WED JUN 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHWESTERN CRANE COUNTY...
AT 1010 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
TUBBS CORNER...OR 16 MILES EAST OF MONAHANS...MOVING SOUTHEAST AT 20
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN CRANE COUNTY.
THIS INCLUDES INTERSTATE 20 NEAR MILE MARKER 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND .
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3138 10268 3144 10277 3165 10276 3165 10262
3159 10248
TIME...MOT...LOC 0310Z 298DEG 18KT 3152 10263
HAIL...1.00IN
WIND...60MPH
$$
84What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:07 PM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, Jun 1, 6:07 PM CDT, 3 hours 38 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
607 PM CDT WED JUN 1 2016
.DISCUSSION...
Please see the 00Z aviation discussion below.
&&
.AVIATION...
The main aviation concern the next 24 hours continues to be
thunderstorms that could affect area terminals this evening and
again on Thursday. Have included TEMPO TSRA for all terminals
given the scattered nature of the storms this evening, with
erratic gusty winds, small hail, lightning, and visibility
reductions in heavy rain possible. MVFR ceilings are expected to
return to most of the area overnight, with improvement to VFR
expected after 15Z Thursday.
&&
.PREV DISCUSSION... /issued 210 PM CDT WED JUN 1 2016/
DISCUSSION...
An upper low will continue to bring chances for showers and
thunderstorms to the area over the next several days. Surface
analysis shows many leftover outflow boundaries from overnight
convection and a weak cold front slowly moving south across the area.
These boundaries along with large scale lift associated with the
upper low will lead to more showers and storms this afternoon. A few
storms are already developing across the higher terrain and northern
Permian Basin. The atmosphere is a bit more stable today so severe
storms will remain isolated. The strongest storms look to be
across the Big Bend and surrounding areas where CAPE and shear
will be higher. Moisture content remains high and any storms that
move slowly or train over the same locations will produce flash
flooding. Heavy rain also fell over parts of the Trans Pecos and
Big Bend last night. Some models show storms forming into a
complex across northern Mexico and moving it east across the
southern portions of the area tonight. For these reasons, will
expand the Flash Flood Watch west and south and extend it into
Thursday morning for the potential of more flash flooding.
The upper low moves overhead tomorrow with continued chances for
showers and thunderstorms. Rainfall intensities should decrease as
the atmosphere becomes more and more stable. Rain showers will
likely be more widespread Thursday afternoon, but the flooding
threat will be lower. Temperatures will remain well below normal
given all the clouds and rain.
Precip chances diminish from west to east Friday as the upper low
moves south and east across TX. Temperatures also get closer to
normal by this weekend. The upper low never totally moves out of
Texas and some models even retrograde the system back west toward
the Big Bend late in the weekend. If this occurs, rain chances may
need to be increased across this area. By next week, upper ridging
begins to build in from the west and we return to a more typical
early summer pattern.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 61 75 59 81 / 70 50 30 20
Carlsbad 59 81 60 87 / 60 30 10 10
Dryden 66 82 64 88 / 70 40 30 30
Fort Stockton 61 77 61 84 / 70 50 20 20
Guadalupe Pass 56 76 59 83 / 60 30 10 10
Hobbs 57 76 55 83 / 70 40 10 10
Marfa 51 74 50 81 / 60 40 10 10
Midland Intl Airport 62 77 60 85 / 70 50 20 20
Odessa 62 77 61 85 / 70 50 20 20
Wink 61 80 59 88 / 70 40 10 10
&&
.MAF Watches/Warnings/Advisories...
NM...None.
TX...Flash Flood Watch through Thursday morning for Andrews-Big Bend
Area-Borden-Crane-Davis/Apache Mountains Area-Dawson-Ector-
Gaines-Glasscock-Howard-Marfa Plateau-Martin-Midland-
Mitchell-Pecos-Presidio Valley-Reagan-Scurry-Terrell-Upton-
Ward-Winkler.
&&Hazardous weather outlook, Jun 1, 1:45 PM CDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 145 PM CDT WED JUN 1 2016 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-021845- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 145 PM CDT WED JUN 1 2016 /1245 PM MDT WED JUN 1 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT ACROSS THE REGION. THE MAIN CONCERN WITH THESE STORMS WILL BE LOCALLY HEAVY RAIN THAT COULD RESULT IN FLASH FLOODING... ESPECIALLY FOR THOSE LOCATIONS THAT HAVE RECEIVED HEAVY RAIN OVER THE PAST 24 HOURS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT GENERALLY ALONG AND EAST OF A MARFA TO SEMINOLE LINE. IN ADDITION SOME STORMS COULD BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WIND... PARTICULARLY ACROSS PRESIDIO... BREWSTER... AND TERRELL COUNTIES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CHANCE OF THUNDERSTORMS WILL CONTINUE THURSDAY WITH LOCALLY HEAVY RAIN REMAINING THE MAIN CONCERN. .SPOTTER INFORMATION STATEMENT... THERE IS A LOW CHANCE OF SPOTTER ACTIVATION THIS AFTERNOON OR EVENING MAINLY ACROSS THE MARFA PLATEAU... BIG BEND... AND LOWER TRANS PECOS. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 1, 6:49 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
649 PM CDT WED JUN 1 2016
TXZ074-080-020045-
MARFA PLATEAU TX-DAVIS/APACHE MOUNTAINS AREA TX-
649 PM CDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JEFF DAVIS AND NORTH
CENTRAL PRESIDIO COUNTIES UNTIL 745 PM CDT...
AT 648 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF VALENTINE...OR 26 MILES NORTHWEST OF MARFA...MOVING
WEST AT 5 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VALENTINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIDLAND .
&&
LAT...LON 3059 10425 3042 10441 3059 10481 3072 10481
3094 10441
TIME...MOT...LOC 2348Z 108DEG 5KT 3052 10440
84Special weather statement, Jun 1, 7:27 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 727 PM CDT WED JUN 1 2016 TXZ070-020115- REAGAN TX- 727 PM CDT WED JUN 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN REAGAN COUNTY UNTIL 815 PM CDT... AT 726 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STILES...OR 21 MILES NORTHWEST OF BIG LAKE...MOVING SOUTH AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... STILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND . && LAT...LON 3151 10177 3153 10156 3127 10147 3124 10177 TIME...MOT...LOC 0026Z 355DEG 8KT 3145 10166 84
Special weather statement, Jun 1, 7:41 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
741 PM CDT WED JUN 1 2016
TXZ081-082-020130-
TERRELL TX-BIG BEND AREA TX-
741 PM CDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BREWSTER AND SOUTHWESTERN
TERRELL COUNTIES UNTIL 830 PM CDT...
AT 741 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF TERRELL COUNTY AIRPORT...OR 16 MILES SOUTHWEST OF
DRYDEN...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN BREWSTER
AND SOUTHWESTERN TERRELL COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIDLAND .
&&
LAT...LON 2996 10243 3004 10218 2988 10189 2985 10225
2986 10225 2985 10226 2987 10227 2986 10228
2988 10230 2988 10232 2986 10232 2987 10234
2985 10237 2984 10244
TIME...MOT...LOC 0041Z 252DEG 21KT 2991 10234
44Special weather statement, Jun 1, 7:44 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 744 PM CDT WED JUN 1 2016 TXZ062-020130- MIDLAND TX- 744 PM CDT WED JUN 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MIDLAND COUNTY UNTIL 830 PM CDT... AT 744 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTH OF COTTON FLAT...OR 17 MILES SOUTHEAST OF ODESSA. THIS STORM WAS NEARLY STATIONARY. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN MIDLAND COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND . && LAT...LON 3167 10219 3178 10219 3185 10196 3167 10196 TIME...MOT...LOC 0044Z 266DEG 4KT 3174 10210 44
Special weather statement, Jun 1, 8:06 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 806 PM CDT WED JUN 1 2016 TXZ063-070-020200- REAGAN TX-GLASSCOCK TX- 806 PM CDT WED JUN 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN REAGAN AND SOUTHWESTERN GLASSCOCK COUNTIES UNTIL 900 PM CDT... AT 805 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SAINT LAWRENCE...OR 12 MILES SOUTHWEST OF GARDEN CITY...MOVING SOUTH AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTH REAGAN FIRE STATION...SAINT LAWRENCE AND BIGBY CORNER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3179 10166 3179 10150 3154 10146 3154 10171 TIME...MOT...LOC 0105Z 002DEG 13KT 3171 10159 84
Special weather statement, Jun 1, 8:30 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 830 PM CDT WED JUN 1 2016 TXZ070-020230- REAGAN TX- 830 PM CDT WED JUN 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN REAGAN COUNTY UNTIL 930 PM CDT... AT 830 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BIG LAKE...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BIG LAKE...BEST AND REAGAN COUNTY AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND . && LAT...LON 3108 10169 3135 10159 3143 10127 3108 10127 TIME...MOT...LOC 0130Z 280DEG 22KT 3123 10151 84
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:27 PM CDT | Special Weather Statement | MAF | Reagan | 48 min |
| Jun 1, 7:29 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 46 min |
| Jun 1, 7:39 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 51 min |
| Jun 1, 7:41 PM CDT | Special Weather Statement | MAF | Terrell | 49 min |
| Jun 1, 7:44 PM CDT | Special Weather Statement | MAF | Midland | 46 min |
| Jun 1, 8:06 PM CDT | Special Weather Statement | MAF | Glasscock | 54 min |
| Jun 1, 8:30 PM CDT | Special Weather Statement | MAF | Reagan | 60 min |
| Jun 1, 8:50 PM CDT | Severe Thunderstorm Warning | MAF | Ward, Winkler | 55 min |
| Jun 1, 9:32 PM CDT | Severe Thunderstorm Warning | MAF | Crane | 58 min |
| Jun 1, 10:29 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Upton | 42 min |
| Jun 1, 10:45 PM CDT | Special Weather Statement | MAF | Upton | 45 min |
| Jun 1, 10:51 PM CDT | Tornado Warning | MAF | Crane, Upton | 24 min |
| Jun 1, 11:50 PM CDT | Areal Flood Advisory | MAF | Crane, Pecos, Terrell, Upton | 3 hr |
| Jun 2, 12:06 AM CDT | Flash Flood Warning | MAF | Upton | 3 hr |
| Jun 2, 12:56 AM CDT | Areal Flood Advisory | MAF | Pecos, Terrell, Upton | 3 hr |
| Jun 2, 2:16 AM CDT | Areal Flood Advisory | MAF | Reagan | 3 hr |
| Jun 2, 2:30 AM CDT | Areal Flood Advisory | MAF | Pecos, Terrell | 3 hr |
| Jun 2, 5:16 AM CDT | Areal Flood Advisory | MAF | Mitchell, Scurry | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.